Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Prescribed Divaa, Oleanz, ativan for aggressiveness. Kidneys affected leading to chronic state. Is it possible?

I admitted my mother a week ago, due to aggressiveness and the doctor suggested three pills 1) Divaa Tab 500mg 2) oleanz tab 10 mg and 3) ativan tab 2mg. within a day she was normal , but next day the doctor told us there is slight effect on kidney . and it may lead to chronic state , is it possible? because my mother hasn t reported any problem regarding kidney, or urine passing . i admitted her in a private hospital in ranchi (jharkhand).
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query.
The medications which you have mentioned do not cause kidney failure.
Does your mother have Diabetes or high blood pressure? We also need to review if she has taken any other medications.
She needs to see a nephrologist who can examine her and do further tests to determine if she has kidney problems and if so what is the cause and further appropriate management.
Hope this helps
Good luck,
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor